# SDR ASAA1159747

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 13,254 hours, 4,229 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DISCONNECTED WHEN AIRCRAFT BEGAN FLARE CRITICAL AREA CLEAR NO OTHER AIRCRAFT AROUND RUNWAY 16C.  VERIFIED MAINT MSG 22 11479 ON CHANNEL A PERFORMED FIM 22 11 00 810 801 DFCS BITE PROCEDURE ALL TESTS PASS SUCCESSFULLY, NO FAULTS NOTED NO HISTORY 90 DAYS.
